On the number of slim, semimodular lattices

Czédli, Gábor, Dékány, Tamás, Ozsvárt, László, Szakács, Nóra, Udvari, Balázs: On the number of slim, semimodular lattices.
MATHEMATICA SLOVACA, 66 (1). pp. 5-18. ISSN 0139-9918 (2016)

[img]
Preview
Text
czedli-dekany-ozsvart-szakacs-udvari_on-the-number-of-slim,semimodular-lattices.pdf - Accepted Version

Download (296kB) | Preview
Item Type: Article
Journal or Publication Title: MATHEMATICA SLOVACA
Date: 2016
Volume: 66
Number: 1
Page Range: pp. 5-18
ISSN: 0139-9918
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3061560
DOI id: https://doi.org/10.1515/ms-2015-0111
Date Deposited: 2017. Apr. 03. 15:26
Last Modified: 2019. Jun. 14. 11:05
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7673
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year